Pseudo-spectral analysis of radially-diagonalized Maxwell's equations in cylindrical co-ordinates

Baghai - Wadji, A and Varis, K 2003, 'Pseudo-spectral analysis of radially-diagonalized Maxwell's equations in cylindrical co-ordinates', Optics Express, vol. 11, no. 23, pp. 3048-3062.


Document type: Journal Article
Collection: Journal Articles

Title Pseudo-spectral analysis of radially-diagonalized Maxwell's equations in cylindrical co-ordinates
Author(s) Baghai - Wadji, A
Varis, K
Year 2003
Journal name Optics Express
Volume number 11
Issue number 23
Start page 3048
End page 3062
Total pages 15
Publisher Optical Society of America
Abstract The pseudo-spectral analysis of radially-diagonalized Maxwell's equations in cylindrical co-ordinates was studied. In order to uniquely determine the involved unknown coefficients, the solutions in the interior and exterior domains were matched on the disk's bounding surface. The formulation utilized a radially-diagonalized form of Maxwell's equations, and involved four field components. The strategy ensures maximal flexibility in the choice of the dielectric function, combined with the ease of implementation of open boundaries.
Subject Biomedical Engineering not elsewhere classified
ISSN 1094-4087
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Access Statistics: 61 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us